# SDR R61A2018102651079

- Difficulty date: October 25, 2018
- Submitted: October 26, 2018
- Operation: Air carrier
- Aircraft: N864RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000117
- Aircraft time: 36,493 hours, 21,981 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Disconnected
- Location: R1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR IS EXTREMELY HARD TO ARM AND DISARM. FERRIED TO IND. TROUBLESHOT AND FOUND GIRT BAR DISCONNECTED FROM AFT FRAME BELL CRANK ASSY CLIP. INSTALLED GIRT BAR INTO FRAME BELL CRANK ASSY CLIP OPERATION OF THE R1 DOOR ARM/DISARM GOOD REF AMM 25-65-01.
